# SDR CA090429002

- Difficulty date: April 29, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Engine: Pwa PT6A114
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) EIR PT6A 2009-027 POWER TURBINE BLADE FAILURE.
